# SDR COMA9760034

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunction
- Location: E/E Compt
- Part time: 164 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILERONS FAIL MESSAGE ON EICAS.  REPLACED THE SPOILER ELECTRONIC CONTROL UNITS.
